Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Hair lose from roots, hair getting thinner. Using oratane. Is it side effect causing hair lose?

I am 22 years old and I am lossing hairs from roots. My hairs are getting thinner and i lost 3/4 of them. From last 3 months i ran into this problem and its getting worse. I have been using a medicine Oratane in past. But had left month ago . I read in the medicine s side effect that it thins hair. Now what should i do ?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcare magic forum, Ortane is an antibiotic used for acne, i dont think that there will be side effect of hair fall. I advise you to consult a dermatologist for alopacia or some trichology clinic where only hair fall cases are dealt with.
For a healthy hair vitamins antioxidants protein and iron are utmost important, so i advise you some diet recomendations besides treatment, as take more of green leafy vegetables, pulses, egg, milk, meat, fruits and juices. thanks for calling.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor